# SDR ASAA2019030628482

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,764 hours, 6,443 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Defective
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF R1 WINDOW OVERHEAT LIGHT ILLUMINATING. GROUNDED - YES. MOVED TERMINAL TO NR 3 ON TB5012 REF WDM 30-41-12, R1 WINDOW HEAT OPS NORMAL REF AMM 30-41-00. TSR CLEARED.
